# SDR REXA97185

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 674
- System (JASC): 2437 · DC Indicating System
- Part: Connector
- Condition: Dirty
- Location: Ampmeter
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, BOTH AMMETERS DROPPED TO ZERO.  CLEANED CONNECTORS TO BOTH SHUNTS, OPS CHECK GOOD.  (X)
